# SDR TWYA2025032700216

- Difficulty date: March 27, 2025
- Submitted: March 27, 2025
- Operation: General aviation
- Aircraft: N849TW
- Make and model: Pilats PC1247E
- Aircraft serial: 1551
- Aircraft time: 8,141 hours, 8,601 cycles
- Engine: Pwc PT6A67P
- Engine time: 531 hours, 554 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21192324
- Part serial: 211923200534
- Condition: Failed
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

REPEATED COMPONENT FAILURE FROM HONEYWELL  CPCU (CABIN PRESSURE CONTROLLER) P/N: 2119232-4. WE HAVE RECEIVED MULTIPLE “TESTED” “INSPECTED” “REPAIRED” UNITS THAT HAVE CONSISTENTLY FAILED. ARE REQUEST FOR A NEW COMPONENT HAS BEEN IGNORED. WERE ON OUR THIRD FAILED COMPONENT WITHIN A MATTER OF 1-2 MONTHS. THE MOST RECENT EVENT RESULTED IN A EMERGENCY DECENT.
